Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Systems of fixed point sets


Author: A. D. Elmendorf
Journal: Trans. Amer. Math. Soc. 277 (1983), 275-284
MSC: Primary 57S99; Secondary 55N25
MathSciNet review: 690052
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a compact Lie group. A canonical method is given for constructing a $ G$-space from homotopy theoretic information about its fixed point sets. The construction is a special case of the categorical bar construction. Applications include easy constructions of certain classifying spaces, as well as $ G$-Eilenberg-Mac Lane spaces and Postnikov towers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S99, 55N25

Retrieve articles in all journals with MSC: 57S99, 55N25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0690052-0
PII: S 0002-9947(1983)0690052-0
Keywords: Equivariant homotopy
Article copyright: © Copyright 1983 American Mathematical Society